MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE DRIVE; WHEELCHAIR
Model Number ATC19-BL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair.The end user's daughter reported that while "i was wheeling my mother on the street, the chair broke with her in it.The metal bar holding the front wheel in place broke in half, causing the chair to collapse" beneath her.The end user "fell on the sidewalk and hit her head." the end user "suffered bruising on her head, a contusion, soft tissue swelling and hematoma on her forehead and eye and needed a ct scan." drive is currently investigating the incident, including attempting to retrieve the product and inspect it.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE
no.36 danyan rd
danyang, jiangsu 21230 0
CH  212300
MDR Report Key14977764
Report Number2438477-2022-00033
Device Sequence Number20089150
Product Code IOR
UDI-Device Identifier00822383133621
UDI-Public822383133621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberATC19-BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/11/2022
Device Age21 MO
Event Location Other
Date Report to Manufacturer05/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG
Date Report Sent to FDA07/11/2022